On the compatibility of some overdetermined systems of partial differential equations with two unknown functions
Doklady Akademii Nauk, Tome 238 (1978) no. 6, pp. 1291-1294
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_238_6_a5,
author = {L. G. Mikhailov},
title = {On the compatibility of some overdetermined systems of partial differential equations with two unknown functions},
journal = {Doklady Akademii Nauk},
pages = {1291--1294},
year = {1978},
volume = {238},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_238_6_a5/}
}
TY - JOUR AU - L. G. Mikhailov TI - On the compatibility of some overdetermined systems of partial differential equations with two unknown functions JO - Doklady Akademii Nauk PY - 1978 SP - 1291 EP - 1294 VL - 238 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1978_238_6_a5/ LA - ru ID - DAN_1978_238_6_a5 ER -
L. G. Mikhailov. On the compatibility of some overdetermined systems of partial differential equations with two unknown functions. Doklady Akademii Nauk, Tome 238 (1978) no. 6, pp. 1291-1294. http://geodesic.mathdoc.fr/item/DAN_1978_238_6_a5/